# SDR C2XA09CL005

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 21,368 hours, 16,014 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 2042
- Condition: Faulty
- Location: Te Flap
- Part time: 19,331 hours, 14,652 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2841 THE CREW REPORTED A FLAP FAIL MSG ON THE EICAS ATTEMPTING TO RAISE THE FLAPS TO O AFTER TAKEOFF.  INDICATION WAS 9 DEGRESS AND THE FLAP HANDLE IN O DEGREE POSITION.  THE ACFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT AND OPS CHECKS WERE GOOD.
